Page 2 of 2 FirstFirst 12
Results 11 to 14 of 14

Thread: Propranolol withdrawal

  1. #11
    The shaking and fuzzy head has stopped. Not a great week mood wise as I am planning my return to uni and already things are woring out not in my favour and it means even more of an uphill challenge. I must be due a lottery win because I have had so much bad luck in the last 12 months. My counselor is dealing with a historical issue with me now but I think tomorrows appointment may be spent on uni stuff again. If I finally reach the end of this degree I think I will deserve a medal. My mum said many others would have given up by now but I have always been stubborn - I prefer tenacious. Tai chi has helped lift me again as yesterday and this morning have involved tears. I wish I had a fast forward button to reach the end of all this.

  2. #12
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,079
    You will get there lovely.... Talk to your counsellor. Use the tools you have and your breathing and you can do it.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  3. #13
    I hope so. My counsellor was disappointed to hear I have even more challenges at uni but said I am handling way better than I could have done back in April.

  4. #14
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,079
    Then that's hugely positive hunni x
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •